# SDR GAIA04023OP

- Difficulty date: February 19, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE GROUND FAULT LIGHT CAME ON AFTER LANDING IN FWA.  NR 1 ENGINE FIRE LOOP WAS FOUND GROUNDED OUT.  REPOSITIONED LOOP AND THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
